# SDR 2012FA0000376

- Difficulty date: June 6, 2012
- Submitted: June 15, 2012
- Operation: General aviation
- Aircraft: N29HH
- Make and model: Columb LC41550FG400
- Aircraft serial: 41580
- Engine: Cont TSIO550C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Seal
- Part number: 641307
- Condition: Split
- Location: Crankshaft
- Part time: 957 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE CRANK SHAFT SEAL SPLIT ALONG SEAL FACE.  ENGINE WAS LOOSING OIL THRU SEAL.
